Started spotting in week 7 (brown yucky stuff) lasted for about 2 weeks. I'm now bleeding at full flow if not at times very HEAVY with LOTS of clumping. Doesn't seem to be slowing. I've since stopped taking the pill all together. Stopped taking at week 9 1/2. Do I need to seek medical help? Will I stop bleeding? I've read some post about hormonal withdraw. Is that what is happening? Please respond
See your gynecologist. You should have consulted her/him before stopping your pill. There are treatments for heavy bleeding while on contraceptives. You need to use a different form of protection if you are having sex, like a condom. Dont count on the fact that you are bleeding as protection against pregnancy. It doesnt matter when you are bleeding, what matters is if you are ovulating and it is possible to ovulate when you are bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2014 • 1 answer
Posted 17 Nov 2014 • 1 answer
Posted 7 Dec 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 11 Nov 2016 • 0 answers